# SDR ASAA2022111940905

- Difficulty date: November 19, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 32,130 hours, 10,205 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Condition: Leaking
- Location: Nr 2 Vsv
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEFT VSV HAS STATIC FUEL LEAK 15 DROPS PER MINUTE. GROUNDED - YES.  REPLACED NR 2 ENG LEFT VSV ACTUATOR IAW AMM 75-31-01 ACTUATOR LEAK TEST GOOD USING HAND PUMP. ACCOMPLISHED HMU IDLE RUN ACTUATORS TEST, CHECKS GOOD IAW AMM 71-00-00-700-807-F01.
